Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the hyperbolic capacity and conformal mapping
HTML articles powered by AMS MathViewer

by Ch. Pommerenke PDF
Proc. Amer. Math. Soc. 14 (1963), 941-947 Request permission
References
  • F. Leja, Sur une propriété des suites de polynomes, Ann. Soc. Polon. Math. 21 (1948), 1–6 (French). MR 0026716
  • F. Leja, Construction de la fonction analytique effectuant la repr”esentation conforme d’un domaine plan quelconque sur le cercle, Math. Ann. 111 (1935), no. 1, 501–504 (French). MR 1513010, DOI 10.1007/BF01472235
  • —, Sur une suite de polynômes et la représentation conforme d’un domaine plan quelconque sur les cercle, Ann. Soc. Polon. Math. 14 (1936), 116-134.
  • F. Leja, Polynômes extrémaux et la représentation conforme des domaines doublement connexes, Ann. Polon. Math. 1 (1954), 13–28 (French). MR 64873, DOI 10.4064/ap-1-1-13-28
  • Christian Pommerenke, Über einige Klassen meromorpher schlichter Funktionen, Math. Z. 78 (1962), 263–284 (German). MR 158058, DOI 10.1007/BF01195174
  • Masatsugu Tsuji, Some metrical theorems on Fuchsian groups, Jpn. J. Math. 19 (1947), 483–516. MR 27861
  • J. L. Walsh, Lemniscates and Equipotential Curves of Green’s Function, Amer. Math. Monthly 42 (1935), no. 1, 1–17. MR 1523262, DOI 10.2307/2300594
  • J. L. Walsh, The Location of Critical Points of Analytic and Harmonic Functions, American Mathematical Society Colloquium Publications, Vol. 34, American Mathematical Society, New York, N. Y., 1950. MR 0037350
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.41
  • Retrieve articles in all journals with MSC: 30.41
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 14 (1963), 941-947
  • MSC: Primary 30.41
  • DOI: https://doi.org/10.1090/S0002-9939-1963-0155967-3
  • MathSciNet review: 0155967